# SDR A6WA200640059

- Difficulty date: February 3, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 17,659 hours, 14,508 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Part serial: C369
- Condition: Inoperative
- Location: Nose Ww
- Part time: 17,025 hours, 14,023 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS CHANNEL CAUTION MESSAGE INFLIGHT CREW RAN QRH, INCLUDING MANUAL GEAR EXTENSION AND LANDING WITHOUT NOSEWHEEL STEERING.  REMOVED AND REPLACED PSEU REF AMM.  OPS CHECK GOOD PERFORMED GEAR EXTENSION AND RETRACTION WITH NO DEFECTS NOTED AT THIS TIME. (K)
